Change of Medication


#1
Hi all,

Consultant has advised change from Sinemet 12.5mg/50mg (7 x tabs per day) to Sinemet CR 250mg. Have just started to wean off but am having problems with low blood pressure and nausea. Has anyone else changed over from Sinemet to CR Sinemet ? Would welcome any advice.

Many thanks

Powrie

#2
hi powrie

i am on sinimet cr 100mg i x nightly and i dont seem to have any side effects but have not taken sinimet in any other format so cant really help with that sorry, you say you are on 250mg i was originally on the cr 200mg but because i take it at night found it gave me the dyskinisias through night i dont know if you experiance this even though you take them through the day but if you feel they are making you nauseas and affecting your bp then you need to speak to your pd nurse if you have one hope things improve good luck, sue.

#3
Hi Lilly

Thanks for your useful advice. I do have a very good PD nurse and I am in contact with her. As I mentioned in my previous post, I have just started on the CR Sinemet and only last thing at night (last night was my 3rd night). I feel better this morning, not so stiff and touch wood, no light headedness! (Is that a word?). I am probably a bit impatient expecting too much too soon. I have had PD for 6 years and have not yet found the right meds for me so fingers crossed this time.

Many thanks

Powrie

#4
hi powrie

glad you are feeling better i have had pd for tenyrs and am still trying to get the combo of meds right they tell me i now have complex pd as every day i have dyskinisias and some days have both off periods and dyskinisias so they want me to try the apomorphine pump am still thinking about that one, what symptoms do you have mine is my r/side and i dont have any tremor my r/side just gives up when my meds are not working cant use my hand can,t move my fingers so have given up work, well glad to hear thungs are improving hope they continue, sue.